I been have weird feeling in chest ER said heart looks fine. Personal doctor think it is heart burn related and im getting scooed. What do you think?

Talk to your doctor. Please express your concern and fears to your doctor. Perhaps your doctor can look into it further to reassure you. Sometimes all you may need is a good conversation about your symptoms with your doctor.
Get cardiology. Just because the er did not find a hear attack it does not mean absence of heart disease. See a cardiologist and if the work up is negative, stand reassured.

Related Questions

3 weeks on Zoloft (sertraline) generic. Having chest burning pain with heartburn. Went er. Told EKG changed. Did blood test. Doc said heart is fine. I am worried?

See ans. If "chest burning pain with heartburn" started after you began Zoloft (sertraline), (sertraline) this could be some sort of side effect. Discuss lowering dose or alternate med with prescribing doc. If symptoms occurred before Zoloft (sertraline) generic, see your pcp to get checked for medical cause of heartburn. Doctor sent you home from ER reviewing your most recent EKG plus blood work.That's good news. Hope this helps. Read more...